Segal–Bargmann and Weyl transforms on compact Lie groups. (With Joachim Hilgert)
Artikel i vetenskaplig tidskrift, 2009

We present an elementary derivation of the reproducing kernel for invariant Fock spaces associated with compact Lie groups which, as Ólafsson and Ørsted showed in (Lie Theory and its Applicaitons in Physics. World Scientific, 1996), yields a simple proof of the unitarity of Hall's Segal-Bargmann transform for compact Lie groups K. Further, we prove certain Hermite and character expansions for the heat and reproducing kernels on K and Kℂ. Finally, we introduce a Toeplitz (or Wick) calculus as an attempt to have a quantization of the functions on Kℂ as operators on the Hilbert space L2(K).

Segal-Bargmann transform

Toeplitz operator

Hermite functions

Weyl transform

Reproducing kernel

Compact lie group

Författare

J. Hilgert

Universität Paderborn

Genkai Zhang

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Monatshefte für Mathematik

0026-9255 (ISSN) 1436-5081 (eISSN)

Vol. 158 285-305

Ämneskategorier

Matematik

DOI

10.1007/s00605-008-0080-0